Solpadiene max 30 Tablets

£7.99

Quantity: 30
Strength: N/A
Brand: Solpadiene

Description:
This product contains the active ingredients codeine, paracetamol and caffeine, which work together to relieve pain. This product can be used for a range of aches and pains, including migraines and sciatica. If you’re looking for fast and effective pain relief, try Solpadeine Plus Tablets.

 

7 in stock

Description

Quantity: 30
Strength: N/A
Brand: Solpadiene

Description:
This product contains the active ingredients codeine, paracetamol and caffeine, which work together to relieve pain. This product can be used for a range of aches and pains, including migraines and sciatica. If you’re looking for fast and effective pain relief, try Solpadeine Plus Tablets.

Ingredients:
Paracetamol
Codeine
Caffeine

Usage:
For adults, take 2 Solpadeine Max tablets every 4 – 6 hours as needed. Be sure to leave at least 4 hours between each dose and do not take more than 8 tablets in any 24 hours

Warning:
This medicine can affect your ability to drive as it may make you sleepy or dizzy. Do NOT drive while taking this medicine until you know how it affects you. If is an offence to drive if this medicine affects your ability to drive.

Side effects:

Like all medicines, Solpadeine Max can have side effects, although not everyone will experience them. These side effects include:

  • Constipation
  • Severe abdominal pain, nausea, and vomiting if you have recently had your gall bladder removed
  • Allergic reactions, e.g. skin rash, itching, swelling of the facial featured
  • Skin rash or serious skin reactions
  • Breathing problems, these are more likely if you have experienced them while taking other painkillers
  • Unexplained bruising or bleeding
  • Nausea, sudden weight loss, loss of appetite, yellowing of the eyes and skin

FAQ’S:
What is Solpadeine Max?
Solpadeine Max tablets and Solpadeine Max soluble tablets contain codeine and paracetamol which are painkillers that are used to treat acute moderate pain in people over 12 years of age. Acute moderate pain is pain that is short term and will normally interfere with your daily living activities, for example, bad headaches or tooth pain.

Solpadeine Max additionally contains 30mg of caffeine. Caffeine may improve the effectiveness of paracetamol but also works to counteract the drowsiness that some people may experience as a side effect of codeine.

Codeine is a painkiller that is part of a group of medicines called opioid analgesics. This particular group of painkillers can cause addiction. Solpadeine Max, therefore, should only be used for a maximum of 3 days.

If your pain cannot be controlled after 3 days with paracetamol, ibuprofen or aspirin alone, talk to your doctor or pharmacist.

Solpadeine Max tablets and soluble tablets are available to buy online at The Independent Pharmacy. All you need to do is complete a short, online consultation for our pharmacists.

Solpadeine Max can be purchased in boxes of 30 tablets or 32 soluble tablets. It is manufactured by Omega Pharma.

What is Solpadeine Max used for?
Solpadeine Max is effective in the treatment of acute moderate pain caused by:

Migraine or headaches
Dental pain
Period pain
Strains & sprains
Backache
Arthritis, rheumatic pain and sciatica
Solpadeine Max headache
Solpadeine Max is effective in the treatment of headaches when the pain is moderate and interferes with daily living activities but should not be used for more than 3 days.

Solpadeine Max should only be used to treat headaches when the use of simple analgesics such as paracetamol, ibuprofen or aspirin alone have not been effective. It is, however, worth noting that one of the more common side effects of Solpadeine Max is headaches.

The overuse of painkillers to control headaches can cause symptoms to worsen. Headaches can have many causes therefore if you are relying on painkillers to ease headaches for more than 10 days you should seek advice from your doctor or pharmacist.

Solpadeine Max and other painkillers
Solpadeine Max is suitable to take alongside Ibuprofen or Aspirin.

You must NOT take Solpadeine Max with any other medication that contains either paracetamol or codeine as this can result in an overdose. Taking too much paracetamol can cause serious damage to your liver and kidneys.

Please be aware that most over-the-counter cold and flu medications also contain paracetamol.

Solpadeine Max and alcohol
Drinking alcohol while taking Solpadeine Max can increase drowsiness as well as some of the other more serious side effects in some people. It is therefore not recommended to consume alcohol when taking Solpadeine Max.

If you do drink alcohol when taking Solpadeine Max and notice you are becoming more drowsy it is advisable to discontinue drinking alcohol.

There are no reviews yet.

Be the first to review “Solpadiene max 30 Tablets”

Your email address will not be published. Required fields are marked *